It Feels Real Now

Published January 29, 2015 by Jennie

47ea602c65f1c58255853db0da388b03

A week and a half ago I had our first appointment for our first transfer. If you are new to my blog, we did two retrievals in a row and are now starting transfers. Since then, I have have continued birth control pills until two days ago and have taken daily Lupron injections. I still do not like Lupron but it is not the worst drug out there. It would be nice if these hot flashes would stop though!

Today I had another appointment and everything looks good to start the next phase. For the next two weeks, I will be on estrogen patches. Apparently I put one on tomorrow and every few days I add another on until I have four on and I go back to my RE. I am not sure what to expect being on these patches. Can anyone share their experiences with me so I know what to expect? I am worried they may fall off. I would also think it may make me a little hormonal. I am so glad I have a patient and understanding husband to back me up 🙂

After two weeks, they will put me on progesterone for six days and monitor my lining. This is my first transfer ever but I am worried my lining will not get think enough. Has anyone had issues with this? If everything looks good, we will complete the transfer on Thursday, February 19th. We have decided to transfer one boy. It feels so surreal to actual have a date on the calendar. I am getting so excited!

While our transfer is coming up, I feel like I am going to go crazy waiting for the days to pass. I am so ready to have it done. I have been ready for a long time. – Jennie

Advertisements

44 comments on “It Feels Real Now

  • I did patches in prep for a frozen transfer! I had tons of cervical mucus from them, but that was pretty much it. They stay on just fine in the shower, but they do not like sweat. Also be sure the edges don’t line up with your underwear/pants/pj line – getting stuck to clothing is another way they try to fall off. Our protocols sound very similar, are you at reach or the other clinic? Thinking about you and sending prayers your way 🙂

    Like

    • Thanks for the tips! I did not know they react like that to sweat. I actually go to Advanced Reproductive Concepts in Huntersville. I think REACH is great but I wanted to go somewhere a little smaller. My RE is also an embryologist and has done a lot of good work in the field.

      Liked by 1 person

      • Yes, sweat and humidity caused numerous patch casualties for me. My nurse said to just replace them if they fall off, that it doesn’t have to be super precise. So glad you like your clinic and doctor!

        Like

      • I changed them every other day. So started with 1, then two days later put on 2, two days after that 3, until I got up to 4. Stayed at 4 every other day. I used minivelle patches.

        Liked by 1 person

  • We are on a similar timeline, but I am using oral estrace instead of patches. I started them on Monday. I can tell you that the hot flashes from Lupron went away almost immediately (like within 48 hrs) of starting estrogen so that’s a good sign. I am also super worried about lining as I have never done a FET before and don’t know what to expect.

    Like

  • Patches were so very easy compared to everything else we go through! Fine in the shower. My tatas were extremely tender though. The progesterone also added to that tenderness. Simply walking hurt 🙂 so a sports bra may help.
    Good luck and I’ll be thinking about you!! ❤

    Like

  • It was only about ten months ago but a lot is foggy about the side effects of the embryo transfer meds. I know I was worried about the patches falling off but I ever had any issues with that. You are supposed to wash the spot where you are to put them before you stick them on. I believe I had hot flashes… But that sort of goes with about every fertility med out there. Also, don’t completely freak out if you start spotting while trying to get your lining “primed”. I spotted for about two weeks prior to the transfer and I was sure my lining. Wouldn’t be thick enough. I believe the magic number is 8 of thickness and mine was exactly 8. So don’t worry too much if this happens to you too. Good luck.. I’m looking forward to reading about your progress ☺️

    Like

    • First I wanted to let you know that you and Michael have been in my thoughts. I have been following your posts and it has been on my mind a lot. Also thank you so much for your kind words and encouragement. It is nice to know that spotting is ok. I actually spotted throughout taking BCP and Lupron which has been a pain.

      Liked by 1 person

  • I took Estrace orally so in can’t advise. Just take things as they come one day at a time. You never know you may feel just fine.

    Let’s go little man! Stick!!!

    Like

  • I am so excited for you to be at transfer time. My friend once has issues with lining thickness and they gave her some hormones to help. So don’t be too concerned. They can bump you along. Good luck!

    Like

  • Leave a Reply

    Fill in your details below or click an icon to log in:

    WordPress.com Logo

    You are commenting using your WordPress.com account. Log Out / Change )

    Twitter picture

    You are commenting using your Twitter account. Log Out / Change )

    Facebook photo

    You are commenting using your Facebook account. Log Out / Change )

    Google+ photo

    You are commenting using your Google+ account. Log Out / Change )

    Connecting to %s

    %d bloggers like this: